Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/39649
Type: Journal article
Title: Inconsistency in science.
Author: Quigley, P.
Citation: Philosophy of Science, 2003; 70(3):637-639
Publisher: Univ Chicago Press
Issue Date: 2003
ISSN: 0031-8248
Keywords: Inconsistency in Science, edited by Joke Meheus.
RMID: 0020032434
Appears in Collections:Philosophy publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.